# SDR ABXA20120407338

- Difficulty date: April 7, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767281
- Aircraft serial: 23143
- Aircraft time: 51,425 hours, 41,745 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 114T221020
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 9 SLAT OUTBOARD AUX TRACK ATTACH FITTING INBOARD RIB CORRODED AROUND NUT PLATES AT FORWARD LOWER END.  REMOVED AND REPLACED NR 9 SLAT OUTBOARD AUX TRACK ATTACH FITTING INBOARD RIB IAW B767-200 SRM 51-40-0, ACFT WAS GROUNDED.
